On the Asymptotic Dirichlet Problem for the Minimal Hypersurface Equation in a Hadamard Manifold

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01665516
Contributor : Jean-Baptiste Casteras <>
Submitted on : Saturday, December 16, 2017 - 7:41:43 AM
Last modification on : Tuesday, July 3, 2018 - 11:23:56 AM

Links full text

Identifiers

Collections

Citation

Jean-Baptiste Casteras, Ilkka Holopainen, Jaime B. Ripoll. On the Asymptotic Dirichlet Problem for the Minimal Hypersurface Equation in a Hadamard Manifold. Potential Analysis, Springer Verlag, 2017, 47 (4), pp.485 - 501. ⟨10.1007/s11118-017-9624-z⟩. ⟨hal-01665516⟩

Share

Metrics

Record views

105